Translator Disclaimer
15 October 2021 Scattering for the radial defocusing cubic nonlinear wave equation with initial data in the critical Sobolev space
Benjamin Dodson
Author Affiliations +
Duke Math. J. 170(15): 3267-3321 (15 October 2021). DOI: 10.1215/00127094-2021-0052

Abstract

We prove global well-posedness and scattering for the defocusing cubic nonlinear wave equation on R1+3 with radial initial data lying in the critical Sobolev space H˙12(R3)×H˙12(R3). This result is sharp for radial initial data.

Citation

Download Citation

Benjamin Dodson. "Scattering for the radial defocusing cubic nonlinear wave equation with initial data in the critical Sobolev space." Duke Math. J. 170 (15) 3267 - 3321, 15 October 2021. https://doi.org/10.1215/00127094-2021-0052

Information

Received: 14 January 2020; Revised: 22 October 2020; Published: 15 October 2021
First available in Project Euclid: 23 September 2021

Digital Object Identifier: 10.1215/00127094-2021-0052

Subjects:
Primary: 35L05

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 15 • 15 October 2021
Back to Top